Journal of Materials Science and Chemical Engineering

Vol.3 No.8(2015), Paper ID 58613, 9 pages

DOI:10.4236/msce.2015.38004

 

Model of Hydrogen Deficient Nebulae in H II Regions at High Temperature

 

Belay S. Goshu, Derck P. Smits

 

Dire-Dawa University, Dire-Dawa, Ethiopia
Department of Mathematics, Astronomy and Computing Science, UNISA, Pretoria, South Africa

 

Copyright © 2015 Belay S. Goshu, Derck P. Smits et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Goshu, B. and Smits, D. (2015) Model of Hydrogen Deficient Nebulae in H II Regions at High Temperature. Journal of Materials Science and Chemical Engineering, 3, 21-29. doi: 10.4236/msce.2015.38004.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.